Orthogonality and additivity modulo a subgroup. (Summary).
Aequationes mathematicae, Tome 45 (1993) no. 2-3, p. 323
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orthogonality, additivity modulo a subgroup, inner product space, topological Abelian group, continuous additive functions
@article{AM2_1993__45_2-3_137534,
author = {Karol Baron and J\"urg R\"atz},
title = {Orthogonality and additivity modulo a subgroup. {(Summary).}},
journal = {Aequationes mathematicae},
pages = {323--323},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0789.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137534/}
}
Karol Baron; Jürg Rätz. Orthogonality and additivity modulo a subgroup. (Summary).. Aequationes mathematicae, Tome 45 (1993) no. 2-3, p. 323. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137534/